MathSciNet Relay Station
MathSciNet bibliographic data
MR1882665 58A30 (35H10 35N15 53C17)
Nagel, Alexander; Stein, Elias M. Differentiable control metrics and scaled bump functions. J. Differential Geom. 57 (2001), no. 3, 465–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement